Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR and orgasm Shyla

Posted by jujube on September 28, 2004, at 10:02:57

In reply to Re: Effexor XR and orgasm jujube, posted by Shyla on September 28, 2004, at 9:59:58

Good luck to you. Take care.

Tamara

> Thanks for the info Tamara. I ordered bio-identical testosterone cream. It is supposed to be identical to what our bodies produce and abosorb. I haven't received it yet, but if anyone is interested, I'll provide a follow-up to let you know if it is effective. I'm keeping my fingers crossed that it will be!!!!
>
>
>
> > I've read a lot of good things about a natural product called "MACA". It is an adaptagen that is supposed to work by balancing all the endocrine glands, including the ovaries, testes, adrenals, thyroid and pancreas. It is supposed to help with loss of libido and promote healthy sexual functioning in men and women. It, apparently, has been used in Peru for thousands of years. It is sometimes referred to as the natural viagara. I recently bought some (Royal MACA through Wholeworld Botanicals), but have only started using it so can't say as yet whether or not it is effective. There is, however, a lot of information on the net about MACA. Anyways, just thought I would throw it out there as a natural option to a frustrating problem.
> >
> >
> > Tamara
> >
> > > I have tried the drug holiday, and now I'm also taking 300 mgs of Wellbutrin daily. I still have absolutely no libido, and very rarely reach orgasm. I've tried Zoloft, Remeron, Wellbutrin, and now I'm on 75 mgs. of Effexor XR. Next I'm going to try testosterone cream. If that doesn't work, then I'm going to consider seeing a sex therapist. That's the last possible solution I can think of. I feel like I'm running out of options, and it is frustrating and scarey.
> > >
> > >
> > >
> > >
> > >
> > > > you can go off of effexor for 24 hours and it goes out of your system and you can have an orgasm. You can also add wellbutrin and stay on that during your drug "holiday" and it will hold your depression at bay and increase your libido.
> > > > I don't even take wellbutrin myself but have done that in the past. I am on effexor and go on 24 hour holidays (just did yesterday) and orgasm fine after that short of a break. The first time I went on the day holiday I had mild side effects of withdrawel, but after a couple of times i have none.
> > > > Anyway best to you!
> > > >
> > > >
> > > >
> > > > > I was taking Paxil and my doctor put me on Effexor because of sexual problems. I love my wife but don't want to have sex. I am taking 150mg of Effexor and I find that I have a hard time ejaculating and reaching orgasm when I masturbate. Although when I do climax it feels very strong and satisfying. I masturbate about 3 times a day and the other 2 times I find that I am having more of a dry orgasm with not too much semen coming out. I s this normal and is anyone feeling the same. I pratice something called powergasm.
> > > > > Thanks
> > > >
> > > >
> > >
> > >
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jujube thread:13781
URL: http://www.dr-bob.org/babble/20040927/msgs/396256.html